zbMATH — the first resource for mathematics

Well-posedness in critical spaces for the system of compressible Navier-Stokes in larger spaces. (English) Zbl 1229.35182
The paper deals with viscous compressible barotropic fluids in dimension \(N\geq 2\). The space variable belongs to the whole space \(\mathbb{R}^N\) or to the periodic box \(\mathbb{T}_a^N\) with period \(a_i\) in the \(i\)-th direction. Well-posedness is proved for large data having critical Besov regularity. The result relies on a new apriori estimate for the velocity. A new unknown, called effective velocity, is introduced to weaken one of the coupling between the density and the velocity. In particular, for the first time, uniqueness is obtained without any assumption on the gradiend of the density.

35Q30 Navier-Stokes equations
Full Text: DOI arXiv
[1] Abidi, H.; Paicu, M., Équation de Navier-Stokes avec densité et viscosité variables dans lʼespace critique, Ann. inst. Fourier (Grenoble), 57, 3, 883-917, (2007)
[2] Bahouri, H.; Chemin, J.-Y.; Danchin, R., Fourier analysis and nonlinear partial differential equations, Grundlehren math. wiss., vol. 343, (2011), Springer-Verlag · Zbl 1227.35004
[3] Bony, J.-M., Calcul symbolique et propagation des singularités pour LES équations aux dérivées partielles non linéaires, Ann. sci. ec. norm. super., 14, 209-246, (1981) · Zbl 0495.35024
[4] Bresch, D.; Desjardins, B., Existence of global weak solutions for a 2D viscous shallow water equations and convergence to the quasi-geostrophic model, Comm. math. phys., 238, 1-2, 211-223, (2003) · Zbl 1037.76012
[5] Charve, F.; Danchin, R., A global existence result for the compressible Navier-Stokes equations in the critical \(L^p\) framework, Arch. ration. mech. anal., 198, 1, 233-271, (2010) · Zbl 1229.35167
[6] Chemin, J.-Y.; Lerner, N., Flot de champs de vecteurs non lipschitziens et équations de Navier-Stokes, J. differential equations, 121, 314-328, (1992) · Zbl 0878.35089
[7] Chen, Q.; Miao, C.; Zhang, Z., Global well-posedness for the compressible Navier-Stokes equations with the highly oscillating initial velocity, Comm. pure appl. math., 63, 1173-1224, (2010) · Zbl 1202.35002
[8] Chen, Q.; Miao, C.; Zhang, Z., Well-posedness in critical spaces for the compressible Navier-Stokes equations with density dependent viscosities, Rev. mat. iberoam., 26, 915-946, (2010) · Zbl 1205.35189
[9] R. Danchin, Fourier analysis method for PDEʼs, preprint, Novembre 2005.
[10] Danchin, R., Local theory in critical spaces for compressible viscous and heat-conductive gases, Comm. partial differential equations, 26, 78, 1183-1233, (2001) · Zbl 1007.35071
[11] Danchin, R., Global existence in critical spaces for compressible Navier-Stokes equations, Invent. math., 141, 579-614, (2000) · Zbl 0958.35100
[12] Danchin, R., On the uniqueness in critical spaces for compressible Navier-Stokes equations, Nodea nonlinear differential equations appl., 12, 1, 111-128, (2005) · Zbl 1125.76061
[13] Danchin, R., Well-posedness in critical spaces for barotropic viscous fluids with truly not constant density, Comm. partial differential equations, 32, 9, 1373-1397, (2007) · Zbl 1120.76052
[14] Germain, P., Weak stong uniqueness for the isentropic compressible Navier-Stokes system, J. math. fluid mech., 13, 1, 137-146, (2011) · Zbl 1270.35342
[15] Haspot, B., Cauchy problem for capillarity van der Waals mode, hyperbolic problems: theory, numerics and applications, (), 625-634 · Zbl 1189.35229
[16] Haspot, B., Cauchy problem for viscous shallow water equations with a term of capillarity, M3as, 20, 7, 1-39, (2010)
[17] B. Haspot, Local well-posedness for density-dependent incompressible fluids with non-Lipschitz velocity, Ann. Inst. Fourier (Grenoble), in press. · Zbl 1383.35160
[18] B. Haspot, Regularity of weak solutions of the compressible barotropic Navier-Stokes equation, Arch. Ration. Mech. Anal., submitted for publication. · Zbl 1341.76018
[19] B. Haspot, Existence of global strong solutions in critical spaces for barotropic viscous fluids, Arch. Ration. Mech. Anal., doi:10.1007/s00205-011-0430-2. · Zbl 1427.76230
[20] Hoff, D., Global existence for 1D, compressible, isentropic Navier-Stokes equations with large initial data, Trans. amer. math. soc., 303, 1, 169-181, (1987) · Zbl 0656.76064
[21] Hoff, D., Uniqueness of weak solutions of the Navier-Stokes equations of multidimensional, compressible flow, SIAM J. math. anal., 37, 6, (2006) · Zbl 1100.76052
[22] Hoff, D., Discontinuous solutions of the Navier-Stokes equations for multidimensional flows of the heat conducting fluids, Arch. ration. mech. anal., 139, 303-354, (1997) · Zbl 0904.76074
[23] Hoff, D., Global solutions of the Navier-Stokes equations for multidimensional compressible flow with discontinuous initial data, J. differential equations, 120, 1, 215-254, (1995) · Zbl 0836.35120
[24] Hoff, D., Compressible flow in a half-space with Navier boundary condition, J. math. fluid mech., 7, 315-338, (2005) · Zbl 1095.35025
[25] Hoff, D., Strong convergence to global solutions for multidimensional flows of compressible, viscous fluids with polytropic equations of state and discontinuous initial data, Arch. ration. mech. anal., 132, 1, 1-14, (1995) · Zbl 0836.76082
[26] Kazhikov, A.V., The equation of potential flows of a compressible viscous fluid for small Reynolds numbers: existence, uniqueness and stabilization of solutions, Sibirsk. mat. zh., 34, 3, 70-80, (1993) · Zbl 0806.76077
[27] Kazhikov, A.V.; Shelukhin, V.V., Unique global solution with respect to time of initial-boundary value problems for one-dimensional equations of a viscous gas, Prikl. mat. mekh., 41, 2, 282-291, (1977)
[28] Lions, P.-L., Mathematical topics in fluid mechanics, vol. 2, Compressible models, (1998), Oxford University Press · Zbl 0908.76004
[29] Matsumura, Akitaka; Nishida, Takaaki, The initial value problem for the equations of motion of compressible viscous and heat-conductive fluids, Proc. Japan acad. ser. A math. sci., 55, 9, 337-342, (1979) · Zbl 0447.76053
[30] Meyer, Y., Wavelets paraproducts, and Navier-Stokes equation, (), 105-212 · Zbl 0926.35115
[31] Nash, J., Le problème de Cauchy pour LES équations différentielles dʼun fluide général, Bull. soc. math. France, 90, 487-497, (1962) · Zbl 0113.19405
[32] Serre, D., Solutions faibles globales des équations de Navier-Stokes pour un fluide compressible, C. R. acad. sci. Paris, 303, 13, 639-642, (1986) · Zbl 0597.76067
[33] Solonnikov, V.A., Estimates for solutions of nonstationary Navier-Stokes systems, Zap. nauchn. sem. LOMI, J. soviet math., 8, 467-529, (1977) · Zbl 0404.35081
[34] Vaigant, V.A.; Kazhikhov, A.V., On existence of global solutions to the two-dimensional Navier-Stokes equations for a compressible viscous fluid, Sib. math. J., 36, 6, 1283-1316, (1995)
[35] Valli, V.; Zajaczkowski, W., Navier-Stokes equations for compressible fluids: global existence and qualitative properties of the solutions in the general case, Comm. math. phys., 103, 2, 259-296, (1986) · Zbl 0611.76082
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.